Forum

stupid tecfidera :(

Sorry to rant but just am really hating tecfidera today.

I started it again today after being off it for a couple of weeks due to some nasty side effects but when i started again today i remembered why i hated it so much! i’m sitting at work right now the shade of a tomato and feel like i’m on fire. i’m so shaky and finding it hard to type. so self conscious!

I know these are regular side effects but just finding it all a bit frustrating. Had such a nice couple of weeks being on no medication and wish I could go back to that feeling.

Urgh! Sorry everyone :frowning: Hope you’re all ok x

How long did you take it for initially? And have you tried all the aspirin / antihistamine type prevention / cure things to help with flushing? If you did all of that and took the drug for a couple of months and still can’t bear it, I’d be thinking about trying a different DMD, maybe gilenya?

I didn’t get the flushing, but I did have nausea for a good 3 months into the drug (and that was in spite of eating stodgy food either side of the drug). I was at the point of considering giving up, but persevered. I’m now 5 months in and apart from the odd time, the nausea has stopped.

You’ll probably get a better answer from someone who experienced the flushing and got over it.

Sue

I feel your pain. I was on Tecfidera for a year (just stopped last week) and suffered terribly with flushing - none of the recommended preventative measures worked for me. It was mortifying when the flushing was at it’s worst and I was at work or in public.

I seen my neuro last week who advised that if the side effects were affecting me daily when my ms wasn’t then it was worth trying something else.

I’ve been offered Plegridy and Aubagio and am swaying towards Plegridy at the moment.

It may worth getting in touch with your neuro and giving something else a go.

Murraymint x

smurphy. it gets better. and it is an investment on a less disabled future.

aspirin half and hour before a dose. dose taken on a food filled belly. if / when flushing occurs, take an anti-histamine.

sorry if you already do this, but i state the above to merely reiterate that you should persist in doing this anyway.

just keep on going. it will get better.

what is your current dosage and could it be less?